# SDR EE4Y201503310121

- Difficulty date: March 11, 2015
- Submitted: March 31, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N571MQ
- Make and model: Boeing 737-800
- Aircraft serial: 30571
- Aircraft time: 47,644 hours, 27,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0020
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FROM STA 926 TO STA 976 BETWEEN STR 19R AND STR 22RT SKIN PANEL WITH SCRIBE LINES.
